# SDR AT0400010

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 2758
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY SUPPLY REF 717 AMM 33-51-06, OPS CHECK GOOD (IN AFT CARGO COMPARTMENT).
